Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Simple Non-Desarguesian Plane Geometry

Forest Ray Moulton
Transactions of the American Mathematical Society
Vol. 3, No. 2 (Apr., 1902), pp. 192-195
DOI: 10.2307/1986419
Stable URL:
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.